# SDR AALA202506242603

- Difficulty date: June 23, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 65,803 hours, 39,643 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L2 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER REQ SERVICING PER PS CHK. MAINTENANCE SERVICED  L2 DOOR DAMPER AND EMERGENCY OPERATION CYLINDERTO PROPER LEVEL IAW AMM 52-10-00.
